Open Access Repository

Items where Author is "Clarkson, PA"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ankiewicz, A, Bassom, AP ORCID: 0000-0003-3275-7801, Clarkson, PA and Dowie, E 2017 , 'Conservation laws and integral relations for the Boussinesq equation' , Studies in Applied Mathematics, vol. 139, no. 1 , pp. 104-128 , doi: 10.1111/sapm.12174.

Rogers, C, Basson, AP ORCID: 0000-0003-3275-7801 and Clarkson, PA 2018 , 'On integrable Ermakov-Painlevé IV systems' , Journal of Mathematical Analysis and Applications, vol. 462, no. 2 , pp. 1225-1241 , doi: 10.1016/j.jmaa.2018.02.025.

This list was generated on Tue Dec 10 02:09:28 2019 AEDT.
TOP